# SDR DLM11021422

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 22,575 hours, 3,507 cycles
- Engine: Pwa PW4460
- Engine time: 9,051 hours, 7,828 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 3883295
- Part serial: P145
- Condition: Failed
- Location: Apu
- Part time: 9,051 hours, 7,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SLIGHT HAZE AND ODOR NOTICED IN MID CABIN AREA DURING CLIMB OUT WITH ALL ENGINE, WING AND TAIL ANTI-ICE ON.  BOTH HAZE AND  ODOR SUBSIDED WHEN WING AND TAIL ANTI-ICE IS TURNED OFF.  FOUND APU OIL LEAK OUT OF PORT NR 2 ON DRAIN MAST. R & R FUELCONTROL ASSY PER AMM.  LEAK AND OPS CHECK GOOD R & R COALESER BAGS. RAN ENGINES. NO SMOKE DETECTED IN CABIN.
